# SDR HEEA0013179

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81832
- Make and model: Bolkms BO105S
- Aircraft serial: S828
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Indicator
- Part number: 4011001
- Condition: Failed
- Location: Xmsn Oil Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIPLE OIL PRESSURE INDICATOR FAILED.  TRANSMISSION PRESSURE DROPPING TO ZERO.
